side effects of adderall(adderrall) - swollen tongue and painful leisions on the side?? how do i get rid of this???
i started taking the generic for adderall (adderrall) 3 d/ ago and i have a sore throat and my tongue is a bit swollen and i developed these lesions.. one on each side of my tongue and its very irritating and a little painful. at the dentist yesterday they told me its wasn't an infection but they thought it was a side effect from unknowingly clenching my teeth, and rubbing against my tongue due to the adderall (adderrall). i slept with a bite plate thing's last night to protect the sides of my tongue and they were a little better today. but now the tip of my tongue has all these little irritated taste buds and feels like i burnt it. i spoke to the pharmacist and he thinks its a reaction due to decreased saliva and recommended artificial saliva to lubricate my mouth? im 32 y/o. take 40mg of prozac a day and have suffered from depression on and off since my mom died 8 y/ago. recently ive been under an extreme amount of stress. other than this i really like it. it really helps me! what should i do? thanks!
I have the same problem; sores on both sides of my tongue and at the tip of it, swollen lymphnodes, and excessive salivation. Due to my incredibly demanding schedule, I take considerably higher doses of adderall (adderrall) though, way more than any doctor would advise. In addition, I drink 6 hour extreme energy shots every few hours. I go several days at a time without sleeping, and I often forget to eat until I get sick after a day or two. So I figured the oral trouble was a sign of something much more serious because of my lifestye, but since you only take 40mg a day and have the same problems, I'm not so worried anymore. I first developed these symptoms about a month ago and went to a specialist for it because I thought the sores might be cancer because I have dipped for several years. He assured me that it's not cancer and doesn't look to be viral. He said it's a chemical reaction to something I probably ate. I know it is a result of the way I abuse my body, but I am curious what the exact cause is and if it could be a sign of a more problematic, internal reaction.
I have these & I can't take it anymore...the rubbing of my tongue on the roof of my mouth & teeth due to the Adderall (adderrall) IR & XR...If I recall correctly, it all started when I switched from Adderall (adderrall) to the generic. Has anyone gotten any feedback to this problem? Thanks,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.